Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Jan 15, 2009, 4:11 AM EST for 5 counties in Florida. It took effect at Jan 15, 2009, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2009, 4:11 AM EST (09:11 UTC)
- In effect from
- Jan 15, 2009, 12:00 PM EST
- Expired
- Jan 15, 2009, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1709 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 150911 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 411 AM EST THU JAN 15 2009 ...A VERY DRY AIR MASS WILL AFFECT AREAS OF EAST CENTRAL FLORIDA ON WEDNESDAY AND THURSDAY... FLZ047-054-058-059-151015- /O.CAN.KMLB.FW.A.0004.090115T1700Z-090115T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- 411 AM EST THU JAN 15 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ041-044>046-053-144-152300- /O.UPG.KMLB.FW.A.0004.090115T1700Z-090115T2300Z/ /O.NEW.KMLB.FW.W.0004.090115T1700Z-090115T2300Z/ /O.NEW.KMLB.FW.A.0005.090116T1700Z-090116T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 411 AM EST THU JAN 15 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON. A VERY COLD AND DRY AIR MASS IS LEFT IN THE WAKE OF A DEPARTING COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED FOR UP TO 5 HOURS...WITH NORTH TO NORTHWEST WINDS OF AROUND 10 MPH IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ141-147-152300- /O.UPG.KMLB.FW.A.0004.090115T1700Z-090115T2300Z/ /O.NEW.KMLB.FW.W.0004.090115T1700Z-090115T2300Z/ COASTAL VOLUSIA-NORTHERN BREVARD- 411 AM EST THU JAN 15 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VERY COLD AND DRY AIR MASS IS LEFT IN THE WAKE OF A DEPARTING COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED FOR UP TO 5 HOURS...WITH NORTH TO NORTHWEST WINDS OF AROUND 10 MPH IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KMLB 151026 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 526 AM EST THU JAN 15 2009 ...A VERY DRY AIR MASS WILL AFFECT AREAS OF EAST CENTRAL FLORIDA TODAY... FLZ041-044>046-053-144-152300- /O.CON.KMLB.FW.W.0004.090115T1700Z-090115T2300Z/ /O.CON.KMLB.FW.A.0005.090116T1700Z-090116T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 526 AM EST THU JAN 15 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... A VERY COLD AND DRY AIR MASS IS LEFT IN THE WAKE OF A DEPARTING COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED FOR UP TO 5 HOURS...WITH NORTH TO NORTHWEST WINDS OF AROUND 10 MPH IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ141-147-152300- /O.CON.KMLB.FW.W.0004.090115T1700Z-090115T2300Z/ COASTAL VOLUSIA-NORTHERN BREVARD- 526 AM EST THU JAN 15 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... A VERY COLD AND DRY AIR MASS IS LEFT IN THE WAKE OF A DEPARTING COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED FOR UP TO 5 HOURS...WITH NORTH TO NORTHWEST WINDS OF AROUND 10 MPH IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMLB 152307 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 607 PM EST THU JAN 15 2009 ...A VERY DRY AIR MASS WILL AFFECT AREAS OF EAST CENTRAL FLORIDA ON FRIDAY... FLZ041-044>046-053-144-161130- /O.EXP.KMLB.FW.W.0004.000000T0000Z-090115T2300Z/ /O.CON.KMLB.FW.A.0005.090116T1700Z-090116T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 607 PM EST THU JAN 15 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. A VERY COLD AIR MASS WILL BE OVER THE AREA ON FRIDAY AND CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE POSSIBLE DURING THE AFTERNOON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ141-147-160015- /O.EXP.KMLB.FW.W.0004.000000T0000Z-090115T2300Z/ COASTAL VOLUSIA-NORTHERN BREVARD- 607 PM EST THU JAN 15 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 15, 4:10 AM EST, 1 minute earlier.
Area forecast discussion, Jan 15, 4:10 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST THU JAN 15 2009
.DISCUSSION...
...SEVERAL DAYS OF COLD TEMPERATURES WITH NEAR FEEZING TEMPERATURES
POSSIBLE NORTH/WEST OF THE I-4 CORRIDOR EACH MORNING THRU SATURDAY...
CURRENT...AXIS WEAKENING COLD SFC HIGH PRES RIDGE REMAINS PARKED
ACROSS THE GULF COAST/NORTH FL...WHILE TO THE NORTH...REINFORCING
ARCTIC COLD FRONT CONTINUES TO CHUG SWD INTO THE SERN CONUS. LARGE
AREA OF HIGH CLOUDS HAS DEVELOPED UPSTREAM OVER THE BREADTH OF THE
CTRL AND SRN GOMEX...INDICATING THAT UPR RH/DIVG HAS INCREASED MUCH
MORE THAN PREVOUSLY PROGGED (MID/UPPER CONDS OVER OLD MEX AND THE
GOMEX ARE TYPICALLY NOT WELL MODELED IN A STRONG/FAST FLOW REGIME).
TEMPS HAVE FALLEN INTO AT L-M40S WITH A 5MPH NW DRIFT AT METAR SITES
FROM I-4 NWD...BUT WINDS HAVE GONE CALM AND TEMPS DROPPED INTO THE
M-U30S AT MOST RURAL/SHELTERED FAWN/MESONET SITES. EVEN NOTED A 33F
AT OKAHUMPKA AS OF 330 AM.
TODAY/TONIGHT...NW FLOW STILL FCST TO INCREASE LATE TODAY/TONIGHT
AND VEER MORE TO NRLY BEHIND APPROACHING FRONT. MAJOR CHG IN FCST
IS THAT MODELS ARE QUITE GUNG-HO ON INCREASING UPR RH/DIVG THIS
AFTN THRU TONIGHT. BY 18Z...THE H40-H20 LYR IS PROGGED TO BE NEARLY
SATURATED AND REMAIN SO THRU SUNRISE FRI. H30-H20 DIVG WILL INCREASE
AND BECOME FARILY STOUT OVHD FROM 00Z-12Z. THIS PORTENDS THICKENING
HIGH CLOUDS BY THIS AFTN...AND REMAINING OVHD THROUGH TONIGHT. AND
WHILE THIS WILL FILER SUNSHINE AND LOWER MAXES BY A COUPLE DEGREES
UNDER WHAT THEY WOULD OTHERWISE BE...THICKEST CLOUDS ARE PROGGED BY
TONIGHT...WHICH SHOULD KEEP MINS SEVERAL DEGREES ABOVE WHAT WE HAD
PREVIOUSLY FCST. SO WHILE TEMPS WILL BE COOL TO COLD TODAY/TONIGHT
...THIS MAKES A WDSPRD FREEZE ACROSS THE FAR NORTH SEEM MUCH LESS
LKLY THAN IT DID EARLIER THIS WEEK. MIN TEMP GUIDANCE HAS COME UP
ABOUT A FULL CAT ACROSS THE AREA...AND THE GRIDS/ZFP WILL FOLLOW
SUIT. AM HESITANT TO PULL THE FREEZE WATCH JUST YET...BUT BASED ON
CURRENT SAT IMAGERY...WILL NOT BE SURPRISED TO SEE IT PULLED LATER
THIS MORNING OR AFTN.
WARMER MINS ALSO LKLY TO LIMIT SWD PUSH OF SUBFREEZING WCIS. NRLY
WINDS ARE STILL PROGGED AT AROUND 10 MPH MOST OF TONIGHT...WHICH
RESULTS IN LOWEST WCIS IN THE U20S (AS OPPOSED TO THE PREV TWO NGTS
FCST OF 20F/LWR 20S) ACROSS THE FAR NORTH..AND THE 32F WCI LINE NEAR
OR A LITTLE SOUTH OF I-4 BY 12Z. AM OBLIGED TO WAIT ON 12Z GUIDANCE
FOR BETTER DELINEATION OF COLDEST WIND CHILLS BEFORE ISSUING ANY NPW/
WIND CHILL ADV. WILL STILL BE MAIN FOCUS IN THE HWO/G-HWO HOWEVER.
FRIDAY-SUNDAY...LOW LEVEL RIDGE PARALLELING THE EAST COAST WILL
RESULT IN SUSTAINED NORTHERLY LOW LEVEL FLOW AND NORTHWEST FLOW
ALOFT CONTINUES TO BRING COOLER AND DRIER AIR DOWN THE PENINSULA
THROUGH SUNDAY MORNING. LOOKING AT MORNING LOWS IN THE 10 TO 15
DEGREES LOWER THAN THEIR SEASONAL UPPER 40S/LOWER 50S. BRISK FLOW
DURING THE OVERNIGHT HOURS MAY WARRANT WIND CHILL ADVISORIES AFTER
MIDNIGHT FRIDAY AND SATURDAY WITH WIND CHILLS RANGING FROM THE UPPER
20S LAKE AND NORTHWEST VOLUSIA TO THE 30S INTERIOR...COASTAL VOLUSIA
AND BREVARD TO THE LOWER 40S FROM INDIAN RIVER TO MARTIN COUNTIES
AND INLAND TO OKEECHOBEE COUNTY. SOME MODERATION SUNDAY AFTERNOON AS
TEMPERATURES REACH INTO THE 60S AS SURFACE HIGH PRESSURE SHIFTS INTO
THE ATLANTIC AND THE FLOW VEERS TO THE SOUTH. MONDAY MORNING LOWS IN
THE 40S EVERYWHERE EXCEPT ALONG THE IMMEDIATE COAST/BEACHES/THE
INDIAN RIVER LAGOON FROM COCOA BEACH TO JUPITER INLET.
MONDAY-WEDNESDAY...A BIT OF RELIEF MONDAY AS SOUTHWEST FLOW AHEAD OF
AN APPROACHING COLD FRONT HELPS TO MODERATE TEMPERATURES BACK INTO
THE 60S DURING THE DAY AND 40S OVERNIGHT. FRONT NOT VERY PROMISING
AS MOISTURE RIBBON IS THINNING AS IT MOVES ACROSS SOUTHERN AL/GA AND
INTO NORTHERN/CENTRAL FL OVERNIGHT SUNDAY AND MONDAY. NORTHWEST TO
NORTH FLOW ALOFT KEEPS DEEP WEST TO NORTHWEST FLOW KEEPS PUMPING A
COOLER AND DRIER AIR MASS INTO CENTRAL FLORIDA MONDAY-THURSDAY.
THX TO JAX/TBW/MFL FOR EXTENSIVE COORD ON COLD WX/FIRE WX PRODUCTS
OVER THE PAST SEVERAL DAYS.
&&
.AVIATION...VFR SKC WITH DVLPG BKN-OVC AOA FL200 BY 15-18Z AND
CONTINUING THRU FRI MORNING. SOME MARINE SC AROUND FL040 PSBL NR
MLB/VRB TWD 12Z TONIGHT.
&&
.MARINE...NRLY POST-FROPA SURGE PROGGED TO BE JUST A TAD SLOWER THAN
PREV PROGGED...BUT WILL WILL PUSH WINDS/SEAS TO SCA LEVELS OFFSHORE
(20-60NM) NORTH OF KXMR 06Z-09Z...AND DOWN TO JUP INLET BY 12Z. FOR
FRIDAY-SATURDAY NIGHT...CONTINUED SMALL CRAFT ADVISORY CONDITIONS AS
STRONG COLD NORTHERLY FLOW KEEPS SEAS ELEVATED...ESPECIALLY IN THE
GULF STREAM. WINDS AND SEAS DIMINISH TO EXERCISE CAUTION LEVELS...
LESS THAN 20 KNOTS AND 6 FEET OR LESS SUNDAY AND MONDAY.
&&
.FIRE WEATHER...WITH HIGH CLOUDS FILTERING SUN AND TAKING A LITTLE
BIT OFF MAXS TODAY...FCST MIN RHS HAVE RISEN AREAWIDE AS RESULT.
HAVE UPGRADED FWW TO RFW...BUT HAVE SHAVED SRN COS (SRN BREVARD/I.R.
/OKEECHOBEE/ST LUCIE) OFF THE WARNING FOR TODAY. WATCH WILL GO UP
FOR THE SAME AREA SANS THE COASTAL COS FOR FRI AFTN AS NRLY FLOW
(I.E. SLGT ONSHORE COMPONENT) SHOULD CAP OFF EXTENT OF RH DROP TO
THE EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 60 40 53 33 / 0 10 10 10
MCO 63 40 56 35 / 0 0 10 10
MLB 63 43 59 41 / 0 10 10 10
VRB 64 46 61 43 / 0 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FROST ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL VOLUSIA-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR
COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR INLAND VOLUSIA-NORTHERN
LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR INLAND
VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM EST FRIDAY FOR WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 1 AM TO 7 AM EST FRIDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM....WIMMERHazardous weather outlook, Jan 14, 4:40 PM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 440 PM EST WED JAN 14 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-150500- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 440 PM EST WED JAN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... TEMPERATURES IN NORTHERN AREAS MAY FALL TO THE LOWER TO MIDDLE 30S LATE TONIGHT...ESPECIALLY IN NORMALLY COLDER LOCATIONS ACROSS VOLUSIA...LAKE...SEMINOLE AND NORTHWEST ORANGE COUNTY. A FROST ADVISORY HAS BEEN ISSUED FOR THESE LOCATIONS LATE TONIGHT FOR AREAS OF FROST. AREAS OUTSIDE OF THE ORLANDO METRO INCLUDING LOCATIONS WEST OF INTERSTATE 95 OVER THE INTERIOR NORTH OF MARTIN COUNTY...MAY SEE PATCHY FROST LATE OVERNIGHT AND INTO EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN EXTENDED PERIOD OF COLD AIR IS EXPECTED ACROSS EAST CENTRAL FLORIDA THURSDAY NIGHT AND FRIDAY NIGHT. THE ARCTIC FRONT THURSDAY NIGHT IS FORECAST TO BRING THE COLDEST AIR OF THE SEASON ...AND VERY HAZARDOUS CONDITIONS TO THE MARINE AREA. THERE IS POTENTIAL FOR FREEZING TEMPERATURES NORTH OF ORLANDO THROUGH LATE THIS WEEK BEGINNING THURSDAY MORNING... WITH WIND CHILLS FALLING INTO THE 20S AND LOWER 30S ACROSS MUCH OF EAST CENTRAL FLORIDA FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 4:11 AM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 23 hr |
| Jan 15, 4:23 AM EST | Small Craft Advisory | MLB | 65 hr | |
| Jan 15, 4:23 AM EST | Small Craft Advisory for Hazardous Seas | MLB | 48 hr | |
| Jan 15, 2:03 PM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 19 hr |
| Jan 15, 2:18 PM EST | Freeze Watch | MLB | Lake, Volusia | 23 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.